Open Access
Translator Disclaimer
February 1998 Asymptotic nonequivalence of nonparametric experiments when the smoothness index is ½
Lawrence D. Brown, Cun-Hui Zhang
Ann. Statist. 26(1): 279-287 (February 1998). DOI: 10.1214/aos/1030563986

Abstract

An example is provided to show that the natural asymptotic equivalence does not hold between any pairs of three nonparametric experiments: density problem, white noise with drift and nonparametric regression, when the smoothness index of the unknown nonparametric function class is ½

Citation

Download Citation

Lawrence D. Brown. Cun-Hui Zhang. "Asymptotic nonequivalence of nonparametric experiments when the smoothness index is ½." Ann. Statist. 26 (1) 279 - 287, February 1998. https://doi.org/10.1214/aos/1030563986

Information

Published: February 1998
First available in Project Euclid: 28 August 2002

zbMATH: 0932.62061
MathSciNet: MR1611772
Digital Object Identifier: 10.1214/aos/1030563986

Subjects:
Primary: 62G07
Secondary: 62G20, 62M05

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.26 • No. 1 • February 1998
Back to Top